MathSciNet Relay Station
MathSciNet bibliographic data
MR376359 (51 #12535) 04A30 (02K25 04A20)
Galvin, Fred; Hajnal, András Inequalities for cardinal powers. Ann. of Math. (2) 101 (1975), 491–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement